Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swelling of stomach, hands, legs, feet. Stomachache, backpain. On antibiotics. Suggestions?

Hello I am swelled up in my stomach like I am 9 months pregnant my legs feet and hands or swelled up to I am in a lot of pain in my stomach and lower back I constantly have to go to the restroom I have took Imodium ad but that don t help I went to the hospital and they said my small intestine was inflamed and gave me antibody but I in so much pain I feel like I am dying this is worst then labor I believe I am going to die plz help me I hurt so bad
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Such a pain is really worse and makes us feel very bad about it. For a immediately relief, I will suggest you to take Anti - Spasmodic medicines so that your pain in the abdomen gets relieved. I will suggest you to visit your local doctor or Homeopath to get immediate treatment.

Further, I will suggest you to have a Complete Blood count (CBC), a Electrocardiogram (ECG) and a Ultrasound Sonography (USG) of your Abdomen and Pelvis.
By these 3 investigations you will be able to know what is the underlying cause for the swelling of your feet, hands and hands with legs.

Take Care
With Warm Regards
Dr. Apurva Tamhane
Answered: Thu, 21 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor